# SDR GLBA2015092100542

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND DENTS AT BULKHEAD AT FS 84.00, BETWEEN THE FIRST & SECOND DOUBLER FROM THE LT OTBD EDGE.  DENT AREA IS 4" FROM LT TO RT & 6.7" UP & DOWN, DEEPEST DENTED AREA MEASURES AT APPROX .23".  ALSO FOUND TWO SMALL DENTS BETWEEN SECOND & THIRD DOUBLER FROM LT OTBD EDGE, MEASURING APPROX 4" &  6" UP FROM BOTTOM SHELF.   REPAIRED IAW EO 15-1900-53-014.
